advertisement
Question
Posted by: Vee | 2007/11/28

Sleepless

I've been on Lamictin for the past two months. It was prescribed by my psychiatrist. Dosages started at 25mg. I'm up to taking 2x50mg now. Since I've been using the 50mg, I have trouble sleeping, I'm getting acne(like I'm back in puberty!) I fall asleep about 10 pm and at 02:00 I wake up. I usually only go back to sleep just before 5 and I get up at 5.30. My colleagues have started commenting on me looking tired all the time. My job is also very stressful. What can I do? I can barely keep my eyes open. Could it be the meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vee
Yes it could be - see http://www.rxlist.com/cgi/generic/lamotrigine_ad.htm
Try going back to the lower dose and then gradually start upping the dose every second day over about 3-4 weeks. If this happens again, speak to your psychiatrist!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement